Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Harmonic localization of algebraic $ K$-theory spectra


Author: Stephen A. Mitchell
Journal: Trans. Amer. Math. Soc. 332 (1992), 823-837
MSC: Primary 55N35; Secondary 18F25, 19E08
MathSciNet review: 1069739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Lichtenbaum-Quillen conjectures hold for the harmonic localization of the $ K$-theory spectrum of a nice scheme. Various consequences of this fact are explored; for example, the harmonic localization of the $ K$-theory of the integers at a regular prime is explicitly identified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N35, 18F25, 19E08

Retrieve articles in all journals with MSC: 55N35, 18F25, 19E08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1069739-1
PII: S 0002-9947(1992)1069739-1
Keywords: Lichtenbaum-Quillen conjectures, harmonic localization
Article copyright: © Copyright 1992 American Mathematical Society